MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for error message (e-2).The customer reported not feeling well; customer stated that he is having pain inside (exact symptoms not provided) and customer believed his blood glucose was high.During the call, a blood test was performed by the customer fasting and produced test result of 402 mg/dl using true metrix go meter.Customer is aware that his blood glucose is high because his dr.Recently increased his metformin (customer did not advise if this was during a scheduled appointment).The product is stored according to specification; customer stated he had the strips in his truck but just opened them last night.The test strip lot manufacturer¿s expiration date is 07/30/2025.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: pain.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-014: insufficient blood sample applied to strip (user).Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and the replacement products resolved the initial concern - unable to establish contact with customer at this time.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21665796
Report Number1000113657-2025-00095
Device Sequence Number7662478
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829(17)250730(10)ZB5536S
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2025
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5536S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/25/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown